# SDR HKGA201906260020

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 12008898001
- Part serial: NSN
- Condition: Rusted
- Location: Lt Elevator
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM TAB CORRODED.  R & R THE TRIM TAB OUTBOARD 2 HINGE FITTING IAW AMM 20-10-01-2 REV 43.
